Just No

I started taking accutane when I was in middle school. I had the worst acne ever and I was determined to stop it. In high school I took it again because it flared up again. Yes it does work for a little bit but know what? It's not worth it. AT ALL. Before you take it, do your research. People may say these side effects are "rare" or whatever but I would not risk it. Now I'm a 19 year old girl who has gone through high school with very depressed thoughts, starting from 7th grade. Even resulted in thinning of hair and even some baldness to this day (2 years later since my last dose). I can't think straight and have some serious trouble concentrating and remembering anything. I'm stressing that this is 2 years later, and the effects are still with me. I swear that unless your acne is literally scarring your entire face off, do NOT take it.
ihateaccutane ihateaccutane
18-21
Dec 14, 2012